# SDR DALA2024041204354

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 1,876 hours, 232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOOR 3L ASSIST BOTTLE IN YELLOW BAND. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (0289884)
